Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Automorphisms of semigroups of complexes of Abelian groups

Authors: Richard D. Byrd, Justin T. Lloyd, Franklin D. Pedersen and James W. Stepp
Journal: Bull. Amer. Math. Soc. 83 (1977), 260-261
MSC (1970): Primary 20M15
MathSciNet review: 0424971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20M15

Retrieve articles in all journals with MSC (1970): 20M15

Additional Information

PII: S 0002-9904(1977)14293-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia